RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 263–267 (Mi mz6152)  

This article is cited in 1 scientific paper (total in 1 paper)

The principle of uniform boundedness for topological measures

A. N. Sazhenkov


Full text: PDF file (395 kB)

English version:
Mathematical Notes, 1982, 31:2, 135–137

Bibliographic databases:

UDC: 513.8
Received: 15.06.1979

Citation: A. N. Sazhenkov, “The principle of uniform boundedness for topological measures”, Mat. Zametki, 31:2 (1982), 263–267; Math. Notes, 31:2 (1982), 135–137

Citation in format AMSBIB
\Bibitem{Saz82}
\by A.~N.~Sazhenkov
\paper The principle of uniform boundedness for topological measures
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 263--267
\mathnet{http://mi.mathnet.ru/mz6152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649010}
\zmath{https://zbmath.org/?q=an:0517.28009}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 135--137
\crossref{https://doi.org/10.1007/BF01158135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6152
  • http://mi.mathnet.ru/eng/mz/v31/i2/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Klimkin, “On some properties of regular set functions”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 247–263  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020